# SDR AWXA200400858

- Difficulty date: June 24, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 63,844 hours, 27,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK 3 EACH CRACKS WERE FOUND EMANATING FROM FASTENER HOLES IN FUSELAGE SKIN AT FORWARD UPPER CORNER OF L-1 DOOR CUTOUT BS 345, STR 9 LT, WL 285.  MAINTENANCE CUT OUT CRACKED SECTION OF SKIN AT FORWARD UPPER CORNER OF L-1 DOOR CUTOUT; FABRICATED 2 EACH FILLERS, A DOUBLER, TRIPLER, & QUADRUPLER; INSTALLED REPAIR PARTS IAW AWA ER 19-5312-04203-ES1.
